# SDR ASAA0140096

- Difficulty date: August 8, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022601
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING PREFLIGHT, FOUND EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE AT ROWS 21 AND 22.  RECONNECTED FLOOR TRACK LIGHTING WIRE, OPS CHECKED GOOD.  (M)
